PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics
Volume
2014
Article Title
Adaptive Fault-Tolerant Routing in 2D Mesh with Cracky Rectangular Model
List of Authors
  • Meirun Chen
  • Hao Li
  • Lian Li
Article ID
592638
Article Type
Research Article
No. of Pages
10 Pages
Corresponding Author
Yi Yang
Additional Authors

Invoice Details

Invoice Issue Date
5 March 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$